Tsukuba Journal of Mathematics

Reflexive modules and rings with self-injective dimension two

Mitsuo Hoshino

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 13, Number 2 (1989), 419-422.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161164

Digital Object Identifier
doi:10.21099/tkbjm/1496161164

Mathematical Reviews number (MathSciNet)
MR1030224

Zentralblatt MATH identifier
0696.16007

Citation

Hoshino, Mitsuo. Reflexive modules and rings with self-injective dimension two. Tsukuba J. Math. 13 (1989), no. 2, 419--422. doi:10.21099/tkbjm/1496161164. https://projecteuclid.org/euclid.tkbjm/1496161164


Export citation